Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets - 36 Ea

Click the link to view more Alka-Seltzer Plus Cold Medicine Items
There are no reviews yet. | Write a review
Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets temporary relief of sinus congestion, headache, body aches and pains.
Retail: $9.67
Our Price:$7.44
You Save: $2.23 (23.1%)
    Reward Points on this item:7
    Availability: Out of Stock

    Visit this page often to view the stock update.
    • UPC : 016500505884
    MANUFACTURER: BAYER CONSUMER PRODUCTS.

    INDICATIONS:

    Provides temporary relief of these symptoms: runny nose, nasal and sinus congestion, headache, body aches and pains, sneezing, fever, sore throat.

    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg.
    Inactive Ingredients:
    Acesulfame Potassium; Aspartame; Citric Acid; Flavors; Magnesium Stearate; Maltodextrin; Sodium Bicarbonate; Sorbitol. Per Tablet: Sodium 475 mg.

    DIRECTIONS:
    Do not take more than the recommended dose (see Overdose Warning). Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: consult a doctor.

    Shipping Weight : 0.60 lb
    India

    Beneficial for people with High BP.

    Rating:
    Pros:
    Cons:
    Good product and thinking. Appreciate it.

    Quick shipment.

    Rating:
    Pros:
    Cons:
    Shipment was quick and exactly what I ordered. E-mails were sent in a timely fashion. I have ordered from myotcstore.com twice and will do so again.